# SDR CALA9700721

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED IN CENTER CARGO COMPARTMENT AT STA 1781, RBL 45 TO LBL 20.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-15-01, FIGURE 14A, ITEM 22.
